| Model Number |
NV-6-20-HELIX |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/12/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information received that the cause of the premature deployment was not determined.There was no kink/damage observed on the pushwire.
Additional Manufacturer Narrative
Event or Problem Description
Medtronic received a report that the coil prematurely deployed upon removing it from the storage tube.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).There was no patient involved in the event.